# SDR SWAA2021062406214

- Difficulty date: July 17, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SCUFF PLATE CORNER CRACKED / REMOVED AND REPLACED AFT CARGO AFT SCUFF PLATE AND INSTALLED ON ROUTINE TASK CARD 753-721-10-01.
